# SDR AWXA200300104

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 61,016 hours, 26,050 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Card
- Part number: 285T00976
- Part serial: NSN
- Condition: Failed
- Location: Zone 100 - Fusel
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION BRAKE TEMPERATURE, R/H WHEEL WELL, AND EMERGENCY UNARMED LIGHTS WERE FOUND TO BE INOPERATIVE IN THE DIM TEST MODE. MAINTENANCE REMOVED AND REPLACED LIGHT CARD M10267 WHICH WAS FOUND TO BE DEFECTIVE.  OPERATIONAL AND FUNCTIONAL TEST OF THE SYSTEMS WERE SUCCESSFUL.
